# SDR TWAA0106313

- Difficulty date: April 4, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- Aircraft time: 54,668 hours, 28,099 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CABIN CHAIR TRACK CORROSION AT LBL 24 INCHES, STA 1127 TO 1309.  INSTALLED NEW FLOOR TRACK FROM STA 1088 TO 1309.  INSTALLED SPLICE AT STA 1088 PER SRM 53-05 PAGE 106, FIG 4F SHEET 1.  SECURED TRACK WITH BOLTS, MS 250 WASHERS AND NUTS PER SRM 51-60-0, 51-30-1, AND SRM 51-30-5.
